# SDR CA120823007

- Difficulty date: August 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 525B
- Engine: Wilint FJ443A
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Sensor
- Part number: 76707
- Condition: Failed
- Location: Heater
- Part time: 1,333 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LT TT2PT2 HEATER FAILURE INDICATION ON DESCENT.  TROUBLESHOOTING REVEALED WARNING WAS CORRECT, PART REPLACED.
